Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Swollen feet, ankles, and toes. Donating plasma. Want opinion

Hello I have been donating plasma twice a week for 5 months now. I notice that the lower part of my feet , ankles and toes are swollen more and more often now. I ve searched for more information online. They say that swollen feet and ankle could be due to a lot of things but can also be due to a low protein level in the blood . I would like your professional opinion on this
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  570
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

Swollen feet can be due to a lot of reasons as you might have seen in many online resources. Mainly fluid accumulation in feet can be due to kidney problems, liver problems or heart problems. Protein loss due to kidney impairment might be one of the reasons which is known as hypoprotienemia. I dont think you need to worry about yourself, though I would suggest a complete blood test for you.

Hope this helps.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor